Geometrical optics treatment of rectangular lightguides

Frost B.S. and Gourlay P.M. (1988) Geometrical optics treatment of rectangular lightguides. Applied Optics, 27 7: 1342-1348. doi:10.1364/AO.27.001342

Author Frost B.S.
Gourlay P.M.
Title Geometrical optics treatment of rectangular lightguides
Journal name Applied Optics   Check publisher's open access policy
ISSN 2155-3165
Publication date 1988-01-01
Sub-type Article (original research)
DOI 10.1364/AO.27.001342
Open Access Status
Volume 27
Issue 7
Start page 1342
End page 1348
Total pages 7
Subject 3107 Atomic and Molecular Physics, and Optics
Abstract A geometrical optics theory is presented for the transmission of radiation in hollow overmoded rectangular lightguides with arbitrary wall materials, when the incident beam is injected into the waveguide by focusing to a waist in the guide entrance. Expressions are given for transmission coefficients, both of the total radiation and of that component of the surviving radiation which is plane polarized in a chosen direction.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 13:07:25 EST by System User